# SDR SWAA012733

- Difficulty date: October 1, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 61,285 hours, 60,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 2 EA CRACKS AT BS 178, LBL 17.1 & WL 234, LBL 11 & WL 218.                        REPAIRED WEB PER SRM.
